# SDR USAA051456

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Sta 578 To 601 L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 578 TO 601 LEFT CORRODED.  MAJOR REPAIR, REMOVED CORROSION AND TREATED AREA IAW SRM 53-60-13, DEFECT SIZE: .250 INCH.
